Stable splittings of surface mapping spaces
Web of Science
Source TitleTopology and its Applications: a journal devoted to general, geometric, set-theoretic and algebraic topology
PublisherELSEVIER SCIENCE BV
University of Melbourne Author/sWesterland, Craig
AffiliationMathematics and Statistics
Document TypeJournal Article
CitationsWesterland, C. (2006). Stable splittings of surface mapping spaces. TOPOLOGY AND ITS APPLICATIONS, 153 (15), pp.2834-2865. https://doi.org/10.1016/j.topol.2005.12.004.
Access StatusThis item is currently not available from this repository
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References